RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1443–1454 (Mi semr1006)  

Real, complex and functional analysis

Description of root sets and factorization representation of $L_{p}$-weight classes of entire functions of Valiron type

F. A. Shamoyana, O. V. Okhlupinab, E. V. Tasoevac

a Saratov state University, Astrahanskaya ul., 83, 410012, Saratov, Russia
b Bryansk state University of engineering and technology, prospekt Stanke Dimitrova, 3, 241037, Bryansk, Russia
c Bryansk state University, Bezhickaya ul., 14, 241036, Bryansk, Russia

Abstract: The paper presents the characterization of root sets of classes of entire functions of the Valiron type with weight, as well as built their factorization representation.

Keywords: an entire function, a factorization representation, root sets, a polynomial, the order of an entire function.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-51-150005_НЦНИ_а


DOI: https://doi.org/10.17377/semi.2018.15.118

Full text: PDF file (176 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: 30D15
Received May 15, 2018, published November 15, 2018

Citation: F. A. Shamoyan, O. V. Okhlupina, E. V. Tasoeva, “Description of root sets and factorization representation of $L_{p}$-weight classes of entire functions of Valiron type”, Sib. Èlektron. Mat. Izv., 15 (2018), 1443–1454

Citation in format AMSBIB
\Bibitem{ShaOkhTas18}
\by F.~A.~Shamoyan, O.~V.~Okhlupina, E.~V.~Tasoeva
\paper Description of root sets and factorization representation of $L_{p}$-weight classes of entire functions of Valiron type
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1443--1454
\mathnet{http://mi.mathnet.ru/semr1006}
\crossref{https://doi.org/10.17377/semi.2018.15.118}


Linking options:
  • http://mi.mathnet.ru/eng/semr1006
  • http://mi.mathnet.ru/eng/semr/v15/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019